View : 183 Download: 0

Operators that admit a moment sequence, II

Title
Operators that admit a moment sequence, II
Authors
Chevreau B.Jung I.B.Ko E.Pearcy C.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2007
Journal Title
Proceedings of the American Mathematical Society
ISSN
0002-9939JCR Link
Citation
vol. 135, no. 6, pp. 1763 - 1767
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
As the title indicates, this note is a continuation of a paper by Foias, Jung, Ko and Pearcy, in which it was shown that certain classes of operators on a Hilbert space admit moment sequences. Herein we extend these results. © 2006 American Mathematical Society.
DOI
10.1090/S0002-9939-06-08667-9
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE